American Journal of Applied Sciences

A Fixed Point Theorems in L-Fuzzy Quasi-Metric Spaces

Reza Saadati and S. Mansour Vaezpour

DOI : 10.3844/ajassp.2009.273.275

American Journal of Applied Sciences

Volume 6, Issue 2

Pages 273-275


At first we considered the L-fuzzy metric space notation which is useful in modeling some phenomena where it is necessary to study the relationship between two probability functions as well observed in Gregori et al. [A note on intuitionistic fuzzy metric spaces. Chaos, Solitons and Fractals 2006; 28: 902-905]. Then we introduced the concept of fixed point theorem in L-fuzzy metric space and finally, showed that every contractive mapping on an L-fuzzy metric space has a unique fixed point.


© 2009 Reza Saadati and S. Mansour Vaezpour. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.